# SDR ASAA2014120309850

- Difficulty date: December 3, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 7,942 hours, 2,504 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK DISPLAY ON CAPTAIN`S ND,   BOTH FMC`S FAILED.  SYSTEM RESET AUTOMATICALLY BY ITSELF. ACFT GROUNDED.  ACCOMPLISHED FIM 34-61-00-810-801, FMCS BITE SENSORS, OK, INFLIGHT FAULTS LEG NR 1 FMC-R HAS FAULTS, CDS-R, CP-L 272 DISCR RATE AND (FMC-L) PRES POS LAT RATE. FMC-L HAS INFLIGHT FAULT LEG 1: (CDS-R) CP-L 272 DISCR RATE. INFLIGHT FAULTS ARE INTERMITTENT. ACCOMPLISHED FIM 34-61 TASK 824 AND FIM 34-61 TASK 827. NO CURRENT FAULTS, BITE TESTS NORMAL. NO RESENT HISTORY. ALSO ACCOMPLISHED FIM 34-61 TASK 807, NO FAULTS.
